MathSciNet Relay Station
MathSciNet bibliographic data
MR2317194 93B05 (34G25 34K30 34K35 34K40)
Chang, Yong-Kui; Li, Wan-Tong; Nieto, Juan J. Controllability of evolution differential inclusions in Banach spaces. Nonlinear Anal. 67 (2007), no. 2, 623–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement